# SDR UPS04842597

- Difficulty date: June 14, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 76,292 hours, 24,032 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 5645332117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, FINGER DOUBLER IS CORRODED BEYOND LIMITS AT STATION 960-980 LBL 63.  REMOVED, FABRICATED AND REPLACED FINGER DOUBLER IAW DWG 5645332 AND SRM 53-7-3 FIG 4, 51-1-20D.
